# SDR 96UAL900811

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ind Module
- Part number: 65618391
- Condition: Defective
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN DUE TO LEADING EDGE DEVICES NOT RETRACTING.  *S/D*  REPLACED LEADING EDGE INDICATION MODULE M 818, SYSTEM CHECKED OK.
